BIROn - Birkbeck Institutional Research Online

    Maximum uniform convergence rates in parametric estimation problems

    Beckert, Walter and McFadden, D.L. (2008) Maximum uniform convergence rates in parametric estimation problems. Econometric Theory 26 (2), pp. 469-500. ISSN 0266-4666.

    Full text not available from this repository.

    Abstract

    This paper considers parametric estimation problems with independent, identically nonregularly distributed data. It focuses on rate efficiency, in the sense of maximal possible convergence rates of stochastically bounded estimators, as an optimality criterion, largely unexplored in parametric estimation. Under mild conditions, the Hellinger metric, defined on the space of parametric probability measures, is shown to be an essentially universally applicable tool to determine maximal possible convergence rates. These rates are shown to be attainable in general classes of parametric estimation problems.

    Metadata

    Item Type: Article
    School: School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Research Centres and Institutes: Commodities Finance Centre
    Depositing User: Sarah Hall
    Date Deposited: 01 Apr 2014 15:08
    Last Modified: 07 Dec 2016 15:30
    URI: https://eprints.bbk.ac.uk/id/eprint/9499

    Statistics

    Downloads
    Activity Overview
    0Downloads
    170Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item